# SDR CA030605006

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 5,889 hours
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW15272
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK DISCOVERED AT 100 HOUR INSPECTION.  NR 3 CYLINDER REMOVED UPON INSPECTION OF CRANK CASE FOUND 2 CRACKS AT AFT 2 STUDS OF CYLINDER NR 3. OWNER NOTIFIED, ENGINE TO BE REMOVED.
